# SDR ASAA0280649

- Difficulty date: December 10, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 99578283
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, TRANSITION PANEL IS CORRODED AT FS 148-169 AND 196-200.  REPLACED SECTION OF TRANSITION PANEL PER SRM 51-10-2, 51-10-4, 51-30-1 AND DAC DWG 9959828.  (M)
